MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Catalog Number 405637
Medical Device Problem Codes Defective Component (2292); Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material#: 405637 batch#: 0001519886 it was reported by customer that the drug bupivacaine was not working on the patient from the bd spinal tray material# 405637 (possibly) lot# 0001519886 verbatim: the drug bupivacaine was not working on the patient from the bd spinal tray material# 405637 (possibly) lot# 0001519886 additional information received 25jan2024: the patient required general anesthesia for the procedure.2.The patient required general anesthesia, which also delayed the procedure by about 5 minutes.3.A photo of the lot number was provided.The vial was discarded after use.4.There was no known clinical adverse outcome.5.General anesthesia 6.Stable, discharged home and recovering from procedure.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
No samples or photos received for investigation.A device history review was performed for lot 1519886, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Retained samples from the same lot were evaluated, no issues or defects observed.The sterilization release record was reviewed for the finished good trays, the requirements for it's release were met.Based on the investigation results, no manufacturing related defects could be identified and therefore, a cause for the reported incident could not be determined.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Manufacturing personnel have been notified of this incident to increase awareness.

Brand Name
TRAY SPN SPT24G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18594595
Report Number1625685-2024-00012
Device Sequence Number8182681
Product Code CAZ
UDI-Device Identifier00382904056377
UDI-Public(01)00382904056377
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number405637
Device Lot Number0001519886
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown